# SDR IPXA2021083173357

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 26,998 hours, 19,280 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*AIR TURNBACK* WX RADAR INOPERATIVE.REMOVE AND REPLACE WX RADAR ANTENNA ASSY PER AMM 34-43-05. WX RADAR OPS CHECK'D NORMAL PER AMM 34-43-00. STATUS MESSAGE CLEARED.
